# SDR ZZDA2009158

- Difficulty date: May 21, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039251
- Part serial: 95974
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERWING EXIT IDENTIFIER LIGHT FOUND INOPERATIVE WHILE PERFORMING SVC TASK CARD 601; B-5-119.  REPLACED BATTERY SUPPLY ASSEMBLY AND BATTERY AT B-5-119 IAW B717 MM 33-51-03.  OPS CHECKED GOOD.
